MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DRIVER EXTRACTOR; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US DRIVER EXTRACTOR; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2046-10-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the slap hammer in prostalac set broke at the handle.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DRIVER EXTRACTOR
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11254239
Report Number1818910-2021-02138
Device Sequence Number17582601
Product Code HWB
UDI-Device Identifier10603295084365
UDI-Public10603295084365
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2046-10-000
Device Catalogue Number204610000
Device Lot NumberSO2021443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2021
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer01/30/2021
02/12/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/09/2021
02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1